# SDR WRLA2008049

- Difficulty date: May 18, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- Engine: Pwa PW4462
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

KDFW/KATL:  FORWARD CHILLER POPS C/B IN FLIGHT WITH ASSOCIATED ODOR OF ELECTRICAL SMOKE.  REMOVED AND REPLACED FWD GALLEY CHILLER, OPS CHECK SATISFACTORY PER MD-11 25-37-82. (A)
